MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Model Number 74021165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject experienced left knee hemarthrosis and cellulitis.The event was resolved via revision surgery.The event is considered ongoing.

Brand Name
JRNY II CR FEM OX NP LT SZ 5
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9997464
Report Number1020279-2020-01374
Device Sequence Number3836746
Product Code JWH
UDI-Device Identifier00885556422786
UDI-Public00885556422786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number74021165
Device Catalogue Number74021165
Device Lot Number17KM12532
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer12/13/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;